# SDR SWAA2021060378535

- Difficulty date: May 30, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N8600F
- Make and model: Boeing 737-8H4
- Aircraft serial: 39882
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG FWD TRUNNION SUPPORT FITTING LOWER O/B LUG; OUTER FACE HAS EVIDENCE OF CORROSION / REPAIRED L/H MLG FWD TRUNNION SUPPORT FITTING LOWER O/B LUG IAW EA 1-A57-3246 REV. 12.INSP #E37603
